Journal of Symbolic Logic

The Jensen Covering Property

E. Schimmerling and W. H. Woodin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 66, Issue 4 (2001), 1505-1523.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183746609

Mathematical Reviews number (MathSciNet)
MR1877007

Zentralblatt MATH identifier
1011.03039

JSTOR
links.jstor.org

Citation

Schimmerling, E.; Woodin, W. H. The Jensen Covering Property. J. Symbolic Logic 66 (2001), no. 4, 1505--1523. http://projecteuclid.org/euclid.jsl/1183746609.


Export citation